MathSciNet Relay Station
MathSciNet bibliographic data
MR1708208 (2000h:60057) 60G70 (60G15 60G18)
Hüsler, J.; Piterbarg, V. Extremes of a certain class of Gaussian processes. Stochastic Process. Appl. 83 (1999), no. 2, 257–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement